Research ArticleOpen accessIn the keywordsSpiral Binomial and Related Distributions for Obsession to AbortionRamalingam ShanmugamInternational Journal of Research in Nursing, Vol. 3, Issue 2 · 13 Aug 2012 · 6,720 accessesView PDFCite
15 results for “Marginal Distribution”
Set a search alertResearch ArticleOpen accessIn the abstractMultivariate Option Pricing with Gaussian Mixture Distributions and Mixed CopulasJimbo Henri Claver, Tatanfack Emerson, Shu FelixJournal of Mathematics and Statistics, Vol. 19, Issue 1 · 3 Apr 2023 · 6,511 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Flexible, Real-Time Algorithm for Simulating Correlated Random Fields and Its PropertiesMichael A. Kouritzin, Fraser Newton, Biao WuJournal of Mathematics and Statistics, Vol. 13, Issue 3 · 29 Sep 2017 · 7,069 accessesView PDFCite
Research ArticleOpen accessIn the abstractA New Bivariate Distribution with Generalized Quadratic Hazard Rate MarginalsAbdelfattah MustafaJournal of Mathematics and Statistics, Vol. 12, Issue 4 · 3 Nov 2016 · 6,749 accessesView PDFCite
EditorialOpen accessIn the abstractAn Opportunity for the Agricultural Sector: The Renewable Energy SourcesRiccardo Testa, Salvatore TudiscaAmerican Journal of Agricultural and Biological Sciences, Vol. 11, Issue 3 · 6 Sep 2016 · 8,092 accessesView PDFCite
Research ArticleOpen accessIn the abstractSEDIMENTARY FACIES AND DEPOSITIONAL ENVIRONMENTS OF CENOZOIC SEDIMENTARY FORMATIONS CROPPING OUT AT THE CENTRAL PART OF THE DOUALA BASINBachirou Mfayakouo Chavom, Pierre R. Njike Ngaha, Dieudonné L. BitomCurrent Research in Geoscience, Vol. 4, Issue 1 · 6 Jan 2015 · 7,936 accessesView PDFCite
Research ArticleOpen accessIn the abstract"BIVARIATE DISTRIBUTION" FOR INFRASTRUCTURES AMONG OPERATIVE, NATURAL AND NO MENOPAUSESRamalingam ShanmugamCurrent Research in Biostatistics, Vol. 4, Issue 2 · 23 Aug 2014 · 7,314 accessesView PDFCite
Research ArticleOpen accessIn the abstractGAUSSIAN COPULA MARGINAL REGRESSION FOR MODELING EXTREME DATA WITH APPLICATIONSutikno, Heri Kuswanto, Iis Dewi RatihJournal of Mathematics and Statistics, Vol. 10, Issue 2 · 4 Apr 2014 · 7,620 accessesView PDFCite
Research ArticleOpen accessIn the abstractHandling the Dependence of Claim Severities with Copula ModelsYulia Resti, Noriszura Ismail, Saiful Hafizah JaamanJournal of Mathematics and Statistics, Vol. 6, Issue 2 · 30 Jun 2010 · 7,528 accessesView PDFCite
Research ArticleOpen accessIn the abstractModel for Analyzing Counts with Over-,Equi-and Under-Dispersion in Actuarial StatisticsNaushad Mamode Khan, Maleika Heenaye-Mamode KhanJournal of Mathematics and Statistics, Vol. 6, Issue 2 · 30 Jun 2010 · 7,602 accessesView PDFCite